# SDR DHLA2008745626

- Difficulty date: September 20, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN WITH CORROSION AT WS 619 REAR SPAR SECTION.  REPAIRED RT WING UPPER SKIN AT REAR SPAR AT WS 619 IAW BOEING MESSAGE 1-1000735864-2 DTD 10/2/08 AND COOPESA EO COO-2-57-330-08.
